Research article

Quasi-monomiality and convergence theorem for the Boas-Buck-Sheffer polynomials

  • Received: 22 December 2019 Accepted: 07 May 2020 Published: 12 May 2020
  • MSC : 33C45, 33C99, 33E20

  • A mixed family of polynomials, called the Boas-Buck-Sheffer family is introduced and their quasi-monomial properties are established in this article. Also, the generalizations of the Szasz operators including this mixed polynomial family are obtained and their convergence is studied.

    Citation: Shahid Ahmad Wani, Kottakkaran Sooppy Nisar. Quasi-monomiality and convergence theorem for the Boas-Buck-Sheffer polynomials[J]. AIMS Mathematics, 2020, 5(5): 4432-4443. doi: 10.3934/math.2020283

    Related Papers:

  • A mixed family of polynomials, called the Boas-Buck-Sheffer family is introduced and their quasi-monomial properties are established in this article. Also, the generalizations of the Szasz operators including this mixed polynomial family are obtained and their convergence is studied.


    加载中


    [1] I. Sheffer, Some properties of polynomial sets of type zero, Duke Math. J., 5 (1939), 590-622. doi: 10.1215/S0012-7094-39-00549-1
    [2] A. Di Bucchianico, D. Loeb, A selected survey of umbral calculus, Electron. J. Combin, 2 (1995) 28.
    [3] T. X. He, L. C. Hsu, P. J. S. Shiue, The Sheffer group and the Riordan group, Discrete Appl. Math., 155 (2007), 1895-1909. doi: 10.1016/j.dam.2007.04.006
    [4] W. Wang, A determinantal approach to Sheffer sequences, Linear Algebra Appl., 463 (2014), 228-254. doi: 10.1016/j.laa.2014.09.009
    [5] S. Khan, M. W. Al-Saad, G. Yasmin, Some properties of Hermite-based Sheffer polynomials, Appl. Math. Comput., 217 (2010), 2169-2183.
    [6] S. Khan, N. Raza, Monomiality principle, operational methods and family of Laguerre-Sheffer polynomials, J. Math. Anal. Appl., 387 (2012), 90-102.
    [7] S. Khan, N. Raza, Families of Legendre-Sheffer polynomials, J. Math. Comput. Modell., 55 (2012), 969-982. doi: 10.1016/j.mcm.2011.09.023
    [8] S. Khan, M. Riyasat, Determinantal approach to certain mixed special polynomials related to Gould-Hopper polynomials, Appl. Math. Comput., 251 (2015), 599-614.
    [9] S. Khan, G. Yasmin, N. Ahmad, On a new family related to truncated exponential and Sheffer polynomials, J. Math. Anal. Appl., 418 (2014), 921-937. doi: 10.1016/j.jmaa.2014.04.028
    [10] S. Roman, The umbral calculus, Academic Press, New York, 1984.
    [11] R. P. Boas, R. C. Buck, Polynomials defined by generating relations, Am. Math. Mon., 63 (1956), 626-632. doi: 10.1080/00029890.1956.11988880
    [12] W. C. Brenke, On generating functions of polynomial systems, Am. Math. Mon., 52 (1945), 297-301. doi: 10.1080/00029890.1945.11991572
    [13] E. D. Rainville, Special functions, Springer Tracts in Modern Physics, New York, 1971.
    [14] P. Appell, Sur une classe de polynômes, Annales Scientifiques de l'École Normale Supérieure, 1880.
    [15] J. Steffensen, The poweroid, an extension of the mathematical notion of power, Acta Math., 73 (1941), 333-366. doi: 10.1007/BF02392231
    [16] G. Dattoli, Hermite-Bessel and Laguerre-Bessel functions: A by-product of the monomiality principle, Adv. Spec. Funct. Appl., (1999), 147-164.
    [17] Y. B. Cheikh, Some results on quasi-monomiality, Appl. Math. Comput., 141 (2003), 63-76.
    [18] O. Szasz, Generalization of S. Bernstein's polynomials to the infinite interval, J. Res. Nat. Bur. Standards., 45 (1950), 239-245. doi: 10.6028/jres.045.024
    [19] A. Jakimovski, D. Leviatan, Generalized Szász operators for the approximation in the infinite interval, Mathematica (Cluj), 34 (1969), 97-103.
    [20] M. Ismail, On a generalization of Szász operators, Mathematica (Cluj), 39 (1974), 259-267.
    [21] S. Sucu, G. İçöz, S. Varma, On some extensions of Szász operators including Boas-Buck-type polynomials, Abstr. Appl. Anal., 2012 (2012), 1-15.
    [22] S. Khan, M. Riyasat, 2-iterated Sheffer polynomials, arXiv: Classical Anal. ODEs, 2015.
    [23] P. Korovkin, On convergence of linear positive operators in the space of continuous functions, Dokl Akad Nauk SSSR, 90 (1996), 961-964.
    [24] I. Gavrea, I. Raşa, Remarks on some quantitative Korovkin-type results, Rev. Anal. Numér. Théor. Approx., 28 (1993) 173-176.
    [25] V. Zhuk, Functions of the Lip1 class and SN Bernstein's polynomials, Vestnik Leningrad Univ. Mat. Mekh. Astronom., 1 (1989), 25-30.
  • Reader Comments
  • © 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(2369) PDF downloads(264) Cited by(3)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog